# SDR USAA960417

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1016
- Part time: 35,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND APPROX 2 INCH BY 5 INCH AREA OF SURFACE CORROSION, FLOOR BEAM UPPER T-CAP, STATION 1016, RBL 1 TO RBL 6.  CUT OFF ENTIRE T-CAP, FABRICATED NEW PART AND INSTALLED PER EA 41077.  (M)
